# SDR DALA2020032301987

- Difficulty date: March 23, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N103DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50022
- Aircraft time: 3,469 hours, 1,660 cycles
- Engine time: 3,467 hours, 1,659 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD 2A PUMP FAIL RAN QRH. REPLACED 2A PUMP HYD FILTERS PER A220 AMP 29-11-46-01 HYD. R&R RT ENG HYD EDP IAW A220 AMP 29-11. FLUSH #2 SYS IAW RI 586409-14 REV ORIGINAL. OPS CHECKED AND LEAK CHECK GOOD IAW A220 AMP 29-11. PUMP, ENGINE DR OFF 81-2911-9-0003 S/N 80166. SDR REPORTED DUE TO PUMP FAILURE CAUSED ENGINE TO STALL AND ROLL BACK LEADING TO A DIVERSION.(LP7014747)
